# SDR DALA2019090305177

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 32,955 hours, 14,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5658980) DURING INSPECTION FOUND 1 LEFT EMERGENCY EXIT LENS MISSING ON FORWARD GALLEY. REPLACED SAME OK FOR SVC.
